# SDR ASOA2013013102930

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 23,989 hours, 21,866 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unknown
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE DIFFICULT TO OPEN.  PERFORMED OPS CHECK AT SERVICE DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD, NO DEFECT NOTED.
